# SDR AU970948

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: M381
- Condition: Burnt
- Location: Magneto
- Component: Slick, 4372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CAPACITOR AND POINTS BURNT - FOUND DURING INSPECTION IAWAD/ELECT/46 AMDT 6
